# SDR CA000301040

- Difficulty date: March 1, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Computer
- Part number: 6078T55P16
- Condition: Failed
- Location: Rt Engine
- Component: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) DFDR DATA DOWNLOAD COMPLETED DATA AT GE FOR ANALYSIS.
